Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Une remarque sur la formule de residus


Author: Weishu Shih
Journal: Bull. Amer. Math. Soc. 76 (1970), 717-718
MSC (1970): Primary 5380, 5760
DOI: https://doi.org/10.1090/S0002-9904-1970-12515-0
MathSciNet review: 0261520
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Dolbeault, Theory of residues and homology, Séminaire P. Lelong Analyse 1968/69, Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear). MR 432904
  • 2. P. Griffiths, (a) Lecture notes 1967/68, Princeton University, Princeton, N. J., (b) Some results on algebraic cycles on algebraic manifolds, Algebraic Geometry, Oxford Univ. Press, Oxford, 1969, pp. 93-191.
  • 3. J. Leray, Le calcul différential et intégral sur une variété analytique complexe (problemede Cauchy. III), Bull. Soc. Math. France 87 (1959), 81-180. MR 23 #A3281. MR 125984
  • 4. F. Norguet, Sur la théorie des résidus, C. R. Acad. Sci. Paris 248 (1959), 2057-2059. MR21 #5195. MR 106463
  • 5. G. Sorani, Sui résidui délie forme differenziali di una varietà analitica complessa, Rend. Mat.e Appl. (5)22 (1963), 1-23. MR 27#6262. MR 156338

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5380, 5760

Retrieve articles in all journals with MSC (1970): 5380, 5760


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12515-0

American Mathematical Society